Yoshihiro Onishi
Yoshihiro Onishi
Professor, Department of Mathematics, Meijo University
確認したメール アドレス: meijo-u.ac.jp
タイトル
引用先
引用先
Determinant expressions for hyperelliptic functions
Y Onishi
Proceedings of the Edinburgh Mathematical Society 48 (3), 705-742, 2005
462005
Complex multiplication formulae for hyperelliptic curves of genus three
Y Ônishi
Tokyo J. Math, 1998
441998
Abelian functions for cyclic trigonal curves of genus 4
S Baldwin, JC Eilbeck, J Gibbons, Y Ônishi
Journal of Geometry and Physics 58 (4), 450-467, 2008
392008
Wave-particle complementarity and reciprocity of Gauss sums on Talbot effects
S Matsutani, Y Ônishi
Foundations of Physics Letters 16 (4), 325-341, 2003
332003
The existence of certain infinite families of imaginary quadratic fields
K Horie, Y Onishi
J. Reine Angew. Math 390, 97-113, 1988
281988
Abelian functions associated with genus three algebraic curves
JC Eilbeck, M England, Y Ônishi
LMS Journal of Computation and Mathematics 14, 291-326, 2011
202011
Abelian functions for trigonal curves of degree four and determinantal formulae in purely trigonal case
Y Ônishi
International Journal of Mathematics 20 (04), 427-441, 2009
162009
Determinant expressions for Abelian functions in genus two
Y Ônishi
Glasgow Mathematical Journal 44 (3), 353-364, 2002
152002
Addition formulae over the Jacobian pre-image of hyperelliptic Wirtinger varieties
JC Eilbeck, VZ Enolski, S Matsutani, Y Ônishi, E Previato
Journal für die reine und angewandte Mathematik 2008 (619), 37-48, 2008
112008
Determinant formulae in Abelian functions for a general trigonal curve of degree five
Y Onishi
Computational Methods and Function Theory 11 (2), 547-574, 2012
72012
Theory of the generalized Bernoulli-Hurwitz numbers for the algebraic functions of cyclotomic type and the universal Bernoulli numbers
Y Ônishi
arXiv preprint math/0406096, 2004
72004
On the Moduli of a Quantized Elastica in ℙ and KdV Flows: Study of Hyperelliptic Curves as an Extension of Euler's Perspective of Elastica I
S Matsutani, Y Ônishi
Reviews in Mathematical Physics 15 (06), 559-628, 2003
72003
Universal elliptic functions
Y Onishi
arXiv preprint arXiv:1003.2927, 2010
62010
Determinant expressions for hyperelliptic functions in genus three
Y Ônishi
arXiv preprint math/0105187, 2001
62001
Determinant expressions in Abelian functions for purely trigonal curves of degree four
Y Ônishi
math/0503696, 2005
52005
Localized state of hard core chain and cyclotomic polynomial: hard core limit of diatomic Toda lattice
S Ishiwata, S Matsutani, Y Ônishi
Physics Letters A 231 (3-4), 208-216, 1997
51997
The addition law attached to a stratification of a hyperelliptic Jacobian variety
V Enolskii, S Matsutani, Y Ônishi
Tokyo Journal of Mathematics 31 (1), 27-38, 2008
42008
Some addition formulae for abelian functions for elliptic and hyperelliptic curves of cyclotomic type
JC Eilbeck, S Matsutani, Y Ônishi
arXiv preprint arXiv:0803.3899, 2008
32008
Determinant expression for hyperelliptic functions
S Matsutani, Y Ônishi
Preprint, http://arxiv. org/abs/math. NT/0105189, 2001
32001
Generalized Bernoulli-Hurwitz numbers and the universal Bernoulli numbers
Y Ônishi
Russian Mathematical Surveys 66 (5), 871, 2011
22011
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20